Long post ahead. Bear with me!
I have been utterly frustrated and angry with how high my blood sugars have been here lately. I got the booster shot (3rd dose of Pfizer) last Saturday (Oct 2nd) and was fine with a sore arm. As of Monday (Oct 5th) to today, I’ve had the worst time getting my blood sugars down. I am thinking my booster shot had something to do with stressing my body out. I say this because the first two doses caused me no problems with blood sugar and neither did the flu shot. I’ve noticed that an hour to 2 hours after meal, I am steadily rising between 250 and 300. It seems dangerous to eat and already be at 250, but I can’t help it. I do pre-bolus as well. I only know about going high so quick after a meal because my lovely FreeStyle Libre2 likes to alert me. I have begun to hate the Libre2 because I JUST started using it. I’ve been trying to contact endocrinologist with not a lot of luck but I’ve contacted my pharmacists from where I received the shot. If my blood sugars don’t straighten up by tomorrow after meals, I’m reporting it to the CDC because I’m tired of this. It’s like my immune system is fighting the booster. I seem to have GOOD blood sugars when I have not eaten for a long period of time, but it has only been under 200 four times since Monday. If I would have known the booster would affect my blood sugars, I probably would have thought twice about getting it. I know by tomorrow if it hasn’t bettered itself, I may need my ratios changed, but that part scares me. My ratios for breakfast and lunch are already 8.5:1 and dinner is 9.5:1. I won’t eat over 40 carbs a meal and if my blood sugar is high, my carbs lessen. Has this happened to anyone else and if so, how long did the highs last? I’ve become to think my body has become insulin resistant.